# SDR FDEA201709212666

- Difficulty date: September 21, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 71,035 hours, 23,583 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6047508
- Part serial: 48297
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING NR 1 SPOILER OTBD TOP SECTION HAS A 2.75  X 3.5 INCHES  OF DELAMINATION AT XORS 346.  REPAIRED THE SPOILER IAW SRM 71-00-01,  FIG 4, SHEET 1, VOL I.
